# SDR SWAA2022061308260

- Difficulty date: May 15, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120AF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 AF ; CORRODED ALONG EDGE A225-013 / [01] MATERIAL I.D IS 2024 T3 0.071;[02] CHECKED LIMITS. OUT OF LIMITS PER 53-00-53-1A-1 FIGURE 102;[03] VERIFIED STEPS 1 AND 2;[04] FABRICATED NEW FLOORBOARD FROM 2024 T3 0.071;[05] VERIFIED STEP 4;[06] OK GIVEN TO TREAT AND PRIME;[07] TREATED AND PRIMED;[08] C/W;[09] VERIFIED STEP 7; JOB COMPLETE; AUDIT C/W
